# SDR DALA1020975636

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 45,359 hours, 16,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY PATH LIGHTS AT SEAT ROW 31-36 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND POWER SUPPLY.  OPERATIONAL CHECK WAS GOOD.
